# SDR MASA2012012164362

- Difficulty date: January 22, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 17,989 hours, 14,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OH EMER LIGHT ROW 9 INOP PLACED ON MEL.  RELAMPED FLOOD LIGHT.
